Multiplicative Functional for the Heat Equation on Manifolds with Boundary

  • Cheng Ouyang
Conference paper
Part of the Progress in Probability book series (PRPR, volume 72)


The multiplicative functional for the heat equation on k-forms with absolute boundary condition is constructed and a probabilistic representation of the solution is obtained. As an application, we prove a heat kernel domination that was previously discussed by Donnelly and Li, and Shigekawa.


Absolute boundary condition Gradient inequality Heat kernel domination Hodge-de Rham Laplacian Riemannian manifold with boundary 


  1. 1.
    H. Airault, Pertubations singuliéres et solutions stochastiques de problémes de D.Neumann-Spencer. J. Math. Pures Appl. 55(9), 233–267 (1976)MATHGoogle Scholar
  2. 2.
    H. Donnelly, P. Li, Lower bounds for the eigenvalues of Riemannian manifolds. Mich. Math. J. 29, 149–161 (1982)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    E.P. Hsu, Multiplicative functional for the heat equation on manifolds with boundary. Mich. Math. J. 55, 351–367 (2002)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    E.P. Hsu, Stochastic Analysis on Manifolds. Graduate Series in Mathematics, vol. 38 (American Mathematical Society, Providence, 2002)Google Scholar
  5. 5.
    N. Ikeda, S. Watanabe, Heat equation and diffusion on Riemannian manifold with boundary. in Proceedings of the International Symposium SDE (Kyoto, 1976) (Wiley, New York, 1978), pp. 77–94Google Scholar
  6. 6.
    N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, 2nd ed. (North-Holland, Amsterdam, 1989)MATHGoogle Scholar
  7. 7.
    D.B. Ray, I.M. Singer, R-torsion and the Laplacian on Riemannian manifolds. Adv. Math. 7, 145–210 (1971)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    I. Shigekawa, Semigroup domination on a Riemannian manifold with boundary. Acta Applicandae Math. 63, 385–410 (2000)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    F.-Y. Wang, Analysis for Diffusion Processes on Riemannian Manifolds. Advanced Series on Statistical Science & Applied Probability, vol. 18 (World Scientific, Singapore, 2013)Google Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of Mathematics, Statistics and Computer ScienceUniversity of Illinois at ChicagoChicagoUSA

Personalised recommendations